advertisement
Question
Posted by: worried | 2008/05/29

Ovulation

I have been trying to fall pregnant for 8 months now. I have been prescribed some fertility tablets and of late I was prescribed some clomid tablets the past two months. Having taken those tables my period length shifted from 28 days to 38 days of which in that period I did not ovulate and even after stoping the tablet. Can this be normal or not? What best can you advise. One thing is I have tried researching on all the tablets I have been taking. They have some side effects like cyst oand so forth. Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Worried
It is generally not normal for your period to change from 28 days to 38 days on Clomid tablets. Clomid should generally only be used if you need to time a cycle using artificial insemination or if you generally have an ovulatory problem. If you have regular periods and have been ovulating before without the use of clomid then it is unusual that the clomid will prevent you from ovulating. My advice is that you use clomid under a gynaecologist care were he can assess under serial ultrasound whether a follicle is developing and whether ovulation is taking place.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sam | 2008/06/09

Hi there,

What is the normal size of an ovary before ovulating?

Reply to Sam

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement